I am on day 10 of Lexapro. I have been prescribed 10 MG but Ive only been taking 5 mg to start. Initially I got headaches those seem to have subsided, I still get fatigue. Doctor advised me to take at dinnertime to avoid nausea that seems to be working. I still sometimes wake up at night with anxious feelings then seem to experience episodes of fatigue throughout the day. I feel nervous about upping the dosage. Do you think its wise to go right to 10mg or do 7.5 mg and do a stair step effect. Im not feeling any huge difference in my anxiety yet. At times Im fine but at other times the anxiety is still there. I just didnt think it would be this hard :(.b I just want to feel better.
... and you WILL feel better, carmar! It takes a little time and patience and you should try to not let your anxiety over your anxiety and frustration get the better of you. Don't be your own worst enemy.
Side effects from psych meds generally don't last much longer than two weeks so you're already through the worst of it. 10mgs is the standard maintenance dose of Lexapro that provides therapeutic benefits and upping your dosage now shouldn't increase any side effects you're feeling.
It can take three to four weeks for some people to really start feeling the benefits and a full six to eight weeks to reach therapeutic blood levels so don't expect an overnight miracle. You CAN expect to start feeling better every day!
As long as you keep your doctor aware of your progress I would follow her/his professional advice. WC
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2013 • 4 answers
Posted 28 Dec 2014 • 5 answers
Posted 28 May 2015 • 2 answers
Posted 19 Sep 2015 • 13 answers
Posted 8 Feb 2018 • 4 answers